# SDR HEEA966844

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2133X
- Make and model: Bell 206L-1
- Aircraft serial: 45634
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Condition: Bearing Fail
- Location: M/R
- Part time: 955 hours
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSEMBLY CAME IN DUE TO TRUNNION PIN RETIREMENT.  FOUND TRUNNION BEARINGS BREAKING DOWN AND THRUST PLUGS BREAKING DOWN.  REMOVED GRIPS DUE TO SEAL LEAK AND FOUND OUTBOARD BEARING JOURNALS BREAKING DOWN. REPLACEMENT PART INFORMATION LISTED BELOW: 2 EACH, BEARING P/N 206-011-111-001, 2 EACH, SCREWS P/N 206-010-111-105,  4 EACH, BEARINGS P/N 206-011-118-001, 2 EACH, THRUST WASHER P/N 206-010-110-105,
